To appear:

  • Holomorphic double fibration and the mapping problems of classical domains. (Int. Math. Res. Not.) (pdf)
  • Proper holomorphic mappings on SU(p,q)-type flag domains on projective spaces. (Michigan Math. J.) (pdf)
  • On proper holomorphic mappings among irreducible bounded symmetric domains of rank at least 2. (Proc. Amer. Math. Soc.) (pdf)

  • Cycle spaces of flag domains on Grassmannians and rigidity of holomorphic mappings. Math. Res. Lett. Vol 19, No. 6, 1219-1236, (2012). (pdf)
  • (with N. Mok) Germs of measure-preserving holomorphic maps from bounded symmetric domains to their Cartesian products. J. Reine Angew. Math. Vol 669, 47-73, (2012). DOI 10.1515/CRELLE.2011.142 (pdf)
  • On holomorphic isometric embeddings of the unit n-ball into products of two unit m-balls. Math. Zeit. Vol 268, No. 1-2, 347-354, (2011). (pdf)
  • (with N. Mok and Z. Tu) Factorization of proper holomorphic maps on irreducible bounded symmetric domains of rank2. Sci. Chi. Math. Vol 53, No. 3, 813-826, (2010). (pdf)
  • On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. Vol 138, 2907-2922, (2010). (pdf)
  • (with N. Mok) Second fundamental forms of holomorphic isometries of the Poincare disk into bounded symmetric domains and their boundary behavior along the unit circle.
  • Sci. Chi., Ser. A, Vol 52, No. 12, 2628-2646, (2009). (pdf)